# SDR ASAA2023061643616

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,699 hours, 17,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100037901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16ABC EMERGENCY LIGHT IS OFF. GROUNDED - YES. REMOVED AND REPLACE EMERGENCY LIGHT ON ROW 16ABC IAW B737-800 AMM 33-51-00.
